# SDR AWXA0001573

- Difficulty date: April 2, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- Aircraft time: 58,842 hours, 47,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65C3453719
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LWR FLOOR SUPPORT FLANGE AND WEB BS 704-717 BL 0.  REPAIRED CRACK IAW B737-200 SRM 51-40-4 PG 1-4 AND SB 737-57-1210 PG 44-47.
